# SDR ABXR080145

- Difficulty date: April 16, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N231US
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- Aircraft time: 59,091 hours, 63,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 991050145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB CRACKED AT FS 218, LEFT BUTT LINE 44.  INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-01.
